Stojan Radenovic
Stojan Radenovic
Faculty of Mechanical Engineering University of Belgrade, Serbia
beotel.rs üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On cone metric spaces: a survey
S Janković, Z Kadelburg, S Radenović
Nonlinear Analysis: Theory, Methods & Applications 74 (7), 2591-2601, 2011
3462011
Common coupled fixed point theorems in cone metric spaces for w-compatible mappings
M Abbas, MA Khan, S Radenović
Applied Mathematics and Computation 217 (1), 195-202, 2010
3012010
Common fixed point theorems for weakly compatible pairs on cone metric spaces
G Jungck, S Radenovic, S Radojevic, V Rakocevic
Fixed point theory and Applications 2009 (1), 643840, 2009
2242009
Suzuki-type fixed point results in metric type spaces
N Hussain, D Ðorić, Z Kadelburg, S Radenović
Fixed Point Theory and Applications 2012 (1), 126, 2012
2062012
Fixed point theorem for two non-self mappings in cone metric spaces
S Radenović, BE Rhoades
Computers & Mathematics with Applications 57 (10), 1701-1707, 2009
2032009
A note on the equivalence of some metric and cone metric fixed point results
Z Kadelburg, S Radenović, V Rakočević
Applied Mathematics Letters 24 (3), 370-374, 2011
1992011
Common fixed point results in metric-type spaces
M Jovanović, Z Kadelburg, S Radenović
Fixed Point Theory and Applications 2010 (1), 978121, 2010
1962010
Common fixed points of four maps in partially ordered metric spaces
M Abbas, T Nazir, S Radenović
Applied Mathematics Letters 24 (9), 1520-1526, 2011
1842011
A new approach to the study of fixed point theory for simulation functions
F Khojasteh, S Shukla, S Radenović
Filomat 29 (6), 1189-1194, 2015
1832015
Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces
Z Kadelburg, M Pavlović, S Radenović
Computers & Mathematics with Applications 59 (9), 3148-3159, 2010
1592010
Fixed point theorems of generalized Lipschitz mappings on cone metric spaces over Banach algebras without assumption of normality
S Xu, S Radenović
Fixed point theory and applications 2014 (1), 102, 2014
1542014
Some results on weakly contractive maps
S Radenovi'c, Z Kadelburg, D Jandrli'c, A Jandrli'c
Bulletin of the Iranian Mathematical Society 38 (3), 625-645, 2012
1482012
Generalized weak contractions in partially ordered metric spaces
S Radenović, Z Kadelburg
Computers & Mathematics with Applications 60 (6), 1776-1783, 2010
1302010
Some periodic point results in generalized metric spaces
M Abbas, T Nazir, S Radenović
Applied Mathematics and Computation 217 (8), 4094-4099, 2010
1232010
Remarks on “Quasi-contraction on a cone metric space”
Z Kadelburg, S Radenović, V Rakočević
Applied Mathematics Letters 22 (11), 1674-1679, 2009
1232009
Common fixed points under contractive conditions in cone metric spaces
S Radenović
Computers & Mathematics with Applications 58 (6), 1273-1278, 2009
1202009
Quasi-contractions on symmetric and cone symmetric spaces
S Radenovic, Z Kadelburg
Banach Journal of Mathematical Analysis 5 (1), 38-50, 2011
1192011
Existence of tripled coincidence points in ordered b-metric spaces and an application to a system of integral equations
V Parvaneh, JR Roshan, S Radenović
Fixed Point Theory and Applications 2013 (1), 130, 2013
1142013
Fixed point results under c-distance in tvs-cone metric spaces
M Đorđević, D Đorić, Z Kadelburg, S Radenović, D Spasić
Fixed Point Theory and Applications 2011 (1), 29, 2011
1102011
Fixed points of Geraghty-type mappings in various generalized metric spaces
D Ðukić, Z Kadelburg, S Radenović
Abstract and Applied Analysis 2011, 2011
992011
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20